# SDR CA071127010

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft time: 520 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nlg Steering Sys
- Part time: 878 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT LANDED, PILOT REPORTED NO NOSE WHEEL STEERING. PARKED AIRCRAFT AT FBO. LATER A/C WAS TAKEN TO MFG. THE NOSE WHEELING SYSTEM WAS INSPECTED AND MOISTURE WAS FOUND IN THE FEEDBACK POTENTIOMETER CONNECTOR PLUG. CLEANED AND RECONNECTED CONNECTOR PLUG, APPLY SEALANT TO THE CONNECTOR PLUG AND THE COVER FOR THE FEEDBACK POTENTIOMETER.  C/O FUNCTION CHECKS ON SYSTEM OK.   AIRCRAFT RELEASE FOR RETURN TO SERVICE. (TC NR 20071127010)
